Alert archive / California / Gale Warnings in 2009

Gale Warning 51, NWS Eureka, CA

February 22, 2009

NWS Eureka, CA issued this gale warning at Feb 22, 2009, 2:41 AM PST. It took effect at Feb 23, 2009, 2:51 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2009, 2:41 AM PST (10:41 UTC)
In effect from
Feb 23, 2009, 2:51 AM PST
Expired
Feb 23, 2009, 2:22 PM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WHUS76 KEKA 221041
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PST SUN FEB 22 2009

PZZ470-230000-
/O.UPG.KEKA.SI.Y.0017.000000T0000Z-090224T2300Z/
/O.NEW.KEKA.GL.W.0051.090223T2000Z-090224T0300Z/
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...
...GALE WARNING IN EFFECT FROM 12 PM TO 7 PM PST MONDAY...

BREEZY SOUTHERLY WINDS WILL GENERATE STEEP WIND WAVES OVER THE
WATERS THROUGH TUESDAY. THE WINDS WILL RAMP UP MONDAY AFTERNOON AS
A LOW PRESSURE SYSTEM NEARS THE NORTHERN CALIFORNIA COAST. LARGE
AND STEEP WIND WAVES WILL COMBINE WITH FRESH SOUTHERLY SWELL AND
GENERATE HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-230000-
/O.UPG.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/
/O.NEW.KEKA.GL.W.0050.090222T1200Z-090222T1900Z/
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...
...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING...

BUOY AND SHIP OBSERVATIONS ARE REPORTING GALE FORCE WINDS OVER THE
WATERS EARLY THIS MORNING. THE WINDS WILL EASE BY THE AFTERNOON
BUT REMAIN BREEZY THROUGH MONDAY NIGHT. LARGE AND STEEP WIND
WAVES WILL COMBINE WITH FRESH SOUTHERLY SWELL AND GENERATE
HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-230000-
/O.EXT.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/
/O.EXT.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 AM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
3 AM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ455-230000-
/O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PST MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
6 follow-up statements
921 
WHUS76 KEKA 221649
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PST SUN FEB 22 2009

PZZ470-222300-
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/
/O.CON.KEKA.GL.W.0051.090223T2000Z-090224T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 AM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM PST MONDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-222300-
/O.CON.KEKA.GL.W.0050.000000T0000Z-090222T1900Z/
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PST SUN FEB 22 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-222300-
/O.CON.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/
/O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
849 AM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 AM
PST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

$$

PZZ455-222300-
/O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
849 AM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PST MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PST TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

$$
644 
WHUS76 KEKA 221836
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1036 AM PST SUN FEB 22 2009

PZZ475-222300-
/O.CAN.KEKA.GL.W.0050.000000T0000Z-090222T1900Z/
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1036 AM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...
...GALE WARNING IS CANCELED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-222300-
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/
/O.CON.KEKA.GL.W.0051.090223T2000Z-090224T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1036 AM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM PST MONDAY...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-222300-
/O.CON.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/
/O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1036 AM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 AM
PST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

$$

PZZ455-222300-
/O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1036 AM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PST MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

$$
082 
WHUS76 KEKA 222259
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PST SUN FEB 22 2009

PZZ455-231100-
/O.CAN.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/
/O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.EXB.KEKA.SE.W.0007.090223T1100Z-090224T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 PM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM MONDAY TO 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PST
MONDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-231100-
/O.EXB.KEKA.SI.Y.0017.000000T0000Z-090223T1600Z/
/O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T1100Z/
/O.EXT.KEKA.GL.W.0051.090223T1600Z-090224T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 PM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PST
MONDAY...
...GALE WARNING NOW IN EFFECT FROM 8 AM TO 6 PM PST MONDAY...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-231100-
/O.EXA.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 PM PST SUN FEB 22 2009

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM PST
MONDAY...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ450-231100-
/O.EXT.KEKA.SI.Y.0017.000000T0000Z-090225T1100Z/
/O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
259 PM PST SUN FEB 22 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PST
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST TUESDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM
PST WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 3 AM PST TUESDAY. 

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

$$
201 
WHUS76 KEKA 231051
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PST MON FEB 23 2009

PZZ470-240000-
/O.CAN.KEKA.SI.Y.0017.000000T0000Z-090223T1600Z/
/O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1100Z/
/O.CON.KEKA.GL.W.0051.090223T1600Z-090224T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 AM PST MON FEB 23 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

SOUTHERLY WINDS WILL INTENSIFY WITH GALE FORCE GUSTS OVER THE
WATERS THIS MORNING AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN
CALIFORNIA COAST. THE WINDS SHOULD EASE THIS AFTERNOON AS THE LOW
MOVES NORTH OF THE WATERS. THE GALES WILL GENERATE LARGE AND STEEP
SEAS THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-240000-
/O.UPG.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.EXB.KEKA.GL.W.0051.090223T1051Z-090223T1900Z/
/O.EXT.KEKA.SE.W.0007.090223T1100Z-090224T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 AM PST MON FEB 23 2009

...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

SOUTHERLY WINDS WILL INTENSIFY WITH GALE FORCE GUSTS OVER THE
WATERS THIS MORNING AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN
CALIFORNIA COAST. THE WINDS SHOULD EASE LATE THIS MORNING AS THE
LOW MOVES NORTH OF THE WATERS. THE GALES WILL GENERATE LARGE AND
STEEP SEAS THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-240000-
/O.UPG.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/
/O.EXB.KEKA.GL.W.0051.090223T1051Z-090223T1900Z/
/O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 AM PST MON FEB 23 2009

...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

SOUTHERLY WINDS WILL INTENSIFY WITH GALE FORCE GUSTS OVER THE
WATER THIS MORNING AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN
CALIFORNIA COAST. THE WINDS SHOULD EASE LATE THIS MORNING AS THE
LOW MOVES NORTH OF THE WATERS. THE GALES WILL GENERATE LARGE AND
STEEP SEAS THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-240000-
/O.EXT.KEKA.SI.Y.0017.000000T0000Z-090224T0200Z/
/O.EXT.KEKA.SW.Y.0010.000000T0000Z-090224T0200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
251 AM PST MON FEB 23 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM PST
THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
6 PM PST THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

$$
978 
WHUS76 KEKA 231849
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1049 AM PST MON FEB 23 2009

PZZ455-475-240000-
/O.CAN.KEKA.GL.W.0051.000000T0000Z-090223T1900Z/
/O.NEW.KEKA.SC.Y.0010.090223T1849Z-090224T0500Z/
/O.CAN.KEKA.SE.W.0007.000000T0000Z-090224T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1049 AM PST MON FEB 23 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

WINDS AND SEAS WILL SLOWLY DIMINISH THROUGH THE DAY...BUT REMAIN
WITHIN ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-240000-
/O.UPG.KEKA.SI.Y.0017.000000T0000Z-090224T0200Z/
/O.UPG.KEKA.SW.Y.0010.000000T0000Z-090224T0200Z/
/O.EXB.KEKA.GL.W.0051.000000T0000Z-090224T0500Z/
/O.EXB.KEKA.SE.W.0007.000000T0000Z-090224T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1049 AM PST MON FEB 23 2009

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

GALE FORCE SOUTHERLY WINDS WILL PRODUCE HAZARDOUS SEAS TODAY
THROUGH THIS EVENING NEAR A COLD FRONT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-240000-
/O.EXT.KEKA.GL.W.0051.000000T0000Z-090224T0500Z/
/O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1049 AM PST MON FEB 23 2009

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

GALE FORCE SOUTHERLY WINDS WILL PRODUCE HAZARDOUS SEAS TODAY
THROUGH THIS EVENING NEAR A COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
181 
WHUS76 KEKA 232222
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 PM PST MON FEB 23 2009

PZZ450-470-240500-
/O.CAN.KEKA.GL.W.0051.000000T0000Z-090224T0500Z/
/O.CAN.KEKA.SE.W.0007.000000T0000Z-090224T0500Z/
/O.EXB.KEKA.SC.Y.0010.000000T0000Z-090224T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
222 PM PST MON FEB 23 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
UNTIL 3 PM PST TUESDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

MODERATE WINDS AND SEAS WILL CONTINUE OVERNIGHT AS LOW PRESSURE
PASSES TO THE NORTH OF THE WATERS. LONGER PERIOD MIXED SWELL WILL
BEGIN TO MOVE THROUGH THE WATERS LATER TONIGHT AND THROUGH MUCH OF
THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-240500-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-090224T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 PM PST MON FEB 23 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 PM PST THIS EVENING...

MODERATE WINDS AND SEAS WILL CONTINUE THIS EVENING AS LOW
PRESSURE PASSES WELL TO THE NORTH OF THE WATERS. LONGER PERIOD
MIXED SWELL WILL BEGIN TO MOVE THROUGH THE WATERS LATER TONIGHT
AND THROUGH MUCH OF THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 21, 4:00 PM PST, 10 hours 41 minutes earlier.

Area forecast discussion, Feb 21, 4:00 PM PST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 PM PST SAT FEB 21 2009

.SYNOPSIS...AN AREA OF LOW PRESSURE OVER THE EASTERN PACIFIC WILL
BRING BREEZY SOUTHERLY FLOW AND PERIODS OF MODERATE TO HEAVY RAIN TO
THE REGION THROUGH MONDAY AFTERNOON. RAINY AND UNSETTLED WEATHER
CONDITIONS WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...COMPLEX UPPER LEVEL LOW CONTINUES TO SPIN OFFSHORE
AROUND 40N 140W...WITH SEVERAL DISTINCT EMBEDDED SHORTWAVES ROTATING
AROUND THE CENTER EVIDENT IN WATER VAPOR. THERE ARE SEVERAL FEATURES
OF NOTE ON SATELLITE AND RADAR THIS AFTERNOON...THE VERY OCCLUDED
996 MB SURFACE LOW ASSOCIATED AT 41N 135W...THE 150+ KT JET NOSING
INTO THE CENTRAL AND SOUTHERN CALIFORNIA COAST...THE 1 INCH PLUS
PLUME OF PRECIPITABLE WATER VAPOR NOSING INTO THE REGION...AND A
LINE OF HEAVY RAIN MOVING INTO THE OUTER WATERS...ASSOCIATED
WITH A TROF ROTATING AROUND THE OCCLUDED LOW. ELSEWHERE...ONLY
SHOWERS CONTINUE TO REGENERATE ALONG THE SOUTHERN HUMBOLDT AND
MENDOCINO COASTS SOUTH OF CAPE MENDOCINO. A CONSIDERABLE DOWNSLOPE
EFFECT HAS OCCURRED WITH THE INCREASING SOUTHERLY FLOW AHEAD OF THE
SHORTWAVE TROF...LEADING TO VERY WARM TEMPERATURES ALONG THE COAST
THIS AFTERNOON IN THE MID TO UPPER 60S.

THE STORY FOR THE REMAINDER OF THE AFTERNOON INTO THE OVERNIGHT
HOURS WILL BE FOR INCREASING RAIN COVERAGE AS THE THE JET SHIFTS
NORTHWARDS...PLACING NW CALIFORNIA IN THE FAVORABLE LEFT FRONT QUAD
OF THE JET AND ADDITIONAL SHORTWAVES ROTATE AROUND THE FIRST
OCCLUDED LOW PROVIDING ADDITIONAL SUPPORT FOR PERIODS OF HEAVY RAIN.
THE ORIENTATION OF THE JET WILL BRING STRONG 40 TO 50 KT SW FLOW
FROM 850-500 MB...WHICH IS FAVORABLE FOR OROGRAPHIC ENHANCED PRECIP
IN MANY OF OUR COASTAL HILLS...INCLUDING THE KING RANGE. THE
HEAVIEST PERIODS OF RAIN CONTINUE TO APPEAR TO BE OVERNIGHT
TONIGHT...AS THE SFC LOW SCOOTS OFF TO THE NORTH...AND AGAIN SUNDAY
NIGHT AS THE MAIN UPPER LEVEL LOW SLOWLY BEGINS TO SHIFT TOWARDS THE
COAST AND A SFC BOUNDARY SETS UP ALONG THE COAST PROVIDING A FOCUS
FOR INCREASED ISENTROPIC LIFT.

SNOW WILL BE NOT A CONCERN WITH THIS SYSTEM AS SNOW LEVELS WILL
REMAIN ABOVE 5000 FT THROUGH MONDAY EVENING. PRECIP AMOUNTS STILL
LOOK TO RANGE FROM AT LEAST 2 TO 3 INCHES AREA-WIDE BY MONDAY
AFTERNOON...WITH THE POSSIBILITY OF IN EXCESS OF 5 INCHES ALONG THE
KING RANGE.

RAIN WILL BECOME MORE SHOWERY MONDAY AFTERNOON INTO TUESDAY AFTER A
COLD FRONT PASSES THROUGH THE REGION. MODELS CURRENTLY HAVE THE MAIN
CUT OFF LOW MOVING INTO THE PAC NW EARLY TUESDAY...THOUGH A BROAD
TROF REMAINS OVER THE EASTERN PACIFIC WITH SEVERAL ADDITIONAL
IMPULSES DROPPING DOWN INTO MAIN TROF INTO NEXT WEEKEND. UNSETTLED
AND WET WEATHER WILL CONTINUE ACROSS THE REGION THROUGH AT LEAST THE
REMAINDER OF NEXT WEEK. ALM

&&

.AVIATION...PERIODIC SHOWERS WILL CONTINUE OVERNIGHT ACROSS
NORTHWEST CALIFORNIA...WITH MAINLY VFR CONDITIONS. OCCASIONAL MVFR
CEILINGS/VISIBILITIES MAY OCCUR IN HEAVIER SHOWERS LATER TONIGHT.

&&

.MARINE...HAZ SEAS WARNING HOISTED FOR THE OUTER WATERS TO ACCOUNT
FOR COMBINED SEAS WORDING AS COMBINATION OF WIND WAVE...FRESH SWELL
AND UNDERLYING LONGER PERIOD SWELL SHOULD JUST REACH CRITERIA.
OTHERWISE SMALL CRAFT CONDITIONS FOR SEAS AND WINDS ELSEWHERE.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

HAZARDOUS SEAS WARNING PT ST GEORGE TO PT ARENA OUT 10 NM TO 60 NM.

SMALL CRAFT ADVISORY FOR WINDS PT ST GEORGE TO PT ARENA OUT 10 NM TO
60 NM.

SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS PT ST GEORGE TO PT
ARENA OUT 10 NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 2:41 AM PSTGale WarningEKA8 hr

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.